Select Publications

Journal articles

Ramírez C H; Roshchina V, 2020, 'Refining the partition for multifold conic optimization problems', Optimization, vol. 69, pp. 2489 - 2507, http://dx.doi.org/10.1080/02331934.2020.1822835

Burachik RS; Cánovas MJ; Roshchina V; Sagastizábal C, 2020, 'Preface of the Special Issue Error Bounds, Regularity, and Nonsmooth Optimization: Dedicated to Alexander Kruger on his 65th Birthday', Set-Valued and Variational Analysis, vol. 28, http://dx.doi.org/10.1007/s11228-020-00538-0

Peña J; Roshchina V, 2020, 'A data-independent distance to infeasibility for linear conic systems', SIAM Journal on Optimization, vol. 30, pp. 1049 - 1066, http://dx.doi.org/10.1137/18M1189464

Plakhov A; Roshchina V, 2019, 'Invisibility in Billiards is Impossible in an Infinite Number of Directions', Journal of Dynamical and Control Systems, vol. 25, pp. 671 - 679, http://dx.doi.org/10.1007/s10883-019-09443-8

Martínez-Legaz JE; Roshchina V; Todorov M, 2019, 'On the Structure of Higher Order Voronoi Cells', Journal of Optimization Theory and Applications, vol. 183, pp. 24 - 49, http://dx.doi.org/10.1007/s10957-019-01555-2

Eberhard A; Roshchina V; Sang T, 2019, 'Outer limits of subdifferentials for min–max type functions', Optimization, vol. 68, pp. 1391 - 1409, http://dx.doi.org/10.1080/02331934.2017.1398750

Bui HT; Lindstrom SB; Roshchina V, 2019, 'Variational Analysis Down Under Open Problem Session', Journal of Optimization Theory and Applications, vol. 182, pp. 430 - 437, http://dx.doi.org/10.1007/s10957-018-1399-x

Roshchina V, 2019, 'The Demyanov–Ryabova conjecture is false', Optimization Letters, vol. 13, pp. 227 - 234, http://dx.doi.org/10.1007/s11590-018-1296-0

Cominetti R; Roshchina V; Williamson A, 2019, 'A counterexample to De Pierro's conjecture on the convergence of under-relaxed cyclic projections', Optimization, vol. 68, pp. 3 - 12, http://dx.doi.org/10.1080/02331934.2018.1474471

Roshchina V; Tunçel L, 2019, 'Facially dual complete (NICE) cones and lexicographic tangents', SIAM Journal on Optimization, vol. 29, pp. 2363 - 2387, http://dx.doi.org/10.1137/17M1126643

Baier R; Farkhi E; Roshchina V, 2016, 'From Quasidifferentiable to Directed Subdifferentiable Functions: Exact Calculus Rules', Journal of Optimization Theory and Applications, vol. 171, pp. 384 - 401, http://dx.doi.org/10.1007/s10957-016-0926-x

Cucker F; Peña J; Roshchina V, 2015, 'Solving second-order conic systems with variable precision', Mathematical Programming, vol. 150, pp. 217 - 250, http://dx.doi.org/10.1007/s10107-014-0767-z

Meng K; Roshchina V; Yang X, 2015, 'On Local Coincidence of a Convex Set and its Tangent Cone', Journal of Optimization Theory and Applications, vol. 164, pp. 123 - 137, http://dx.doi.org/10.1007/s10957-014-0582-y

Peña J; Roshchina V; Soheili N, 2014, 'Some preconditioners for systems of linear inequalities', Optimization Letters, vol. 8, pp. 2145 - 2152, http://dx.doi.org/10.1007/s11590-013-0721-7

Briquel I; Cucker F; Peña J; Roshchina V, 2014, 'Fast computation of zeros of polynomial systems with bounded degree under finite-precision', Mathematics of Computation, vol. 83, pp. 1279 - 1317, http://dx.doi.org/10.1090/S0025-5718-2013-02765-2

Plakhov A; Roshchina V, 2014, 'Bodies with mirror surface invisible from two points', Nonlinearity, vol. 27, pp. 1193 - 1203, http://dx.doi.org/10.1088/0951-7715/27/6/1193

Baier R; Farkhi E; Roshchina V, 2014, 'Directed Subdifferentiable Functions and the Directed Subdifferential Without Delta-Convex Structure', Journal of Optimization Theory and Applications, vol. 160, pp. 391 - 414, http://dx.doi.org/10.1007/s10957-013-0401-x

Roshchina V, 2014, 'Facially exposed cones are not always nice', SIAM Journal on Optimization, vol. 24, pp. 257 - 268, http://dx.doi.org/10.1137/130922069

Peña J; Roshchina V, 2013, 'A complementarity partition theorem for multifold conic systems', Mathematical Programming, vol. 142, pp. 579 - 589, http://dx.doi.org/10.1007/s10107-012-0577-0

Plakhov A; Roshchina V, 2013, 'Fractal bodies invisible in 2 and 3 directions', Discrete and Continuous Dynamical Systems- Series A, vol. 33, pp. 1615 - 1631, http://dx.doi.org/10.3934/dcds.2013.33.1615

Cucker F; Peña J; Roshchina V, 2012, 'Round-off estimates for second-order conic feasibility problems', Comptes Rendus Mathematique, vol. 350, pp. 639 - 641, http://dx.doi.org/10.1016/j.crma.2012.06.013

Lakshtanov E; Roshchina V, 2012, 'On finiteness in the card game of war', American Mathematical Monthly, vol. 119, pp. 318 - 323, http://dx.doi.org/10.4169/amer.math.monthly.119.04.318

Baier R; Farkhi E; Roshchina V, 2012, 'The directed and Rubinov subdifferentials of quasidifferentiable functions, Part I: Definition and examples', Nonlinear Analysis, Theory, Methods and Applications, vol. 75, pp. 1074 - 1088, http://dx.doi.org/10.1016/j.na.2011.04.074

Baier R; Farkhi E; Roshchina V, 2012, 'The directed and Rubinov subdifferentials of quasidifferentiable functions, Part II: Calculus', Nonlinear Analysis, Theory, Methods and Applications, vol. 75, pp. 1058 - 1073, http://dx.doi.org/10.1016/j.na.2011.04.073

Plakhov A; Roshchina V, 2011, 'Invisibility in billiards', Nonlinearity, vol. 24, pp. 847 - 854, http://dx.doi.org/10.1088/0951-7715/24/3/007

Mordukhovich BS; Peña JF; Roshchina V, 2010, 'Applying metric regularity to compute a condition measure of a smoothing algorithm for matrix games', SIAM Journal on Optimization, vol. 20, pp. 3490 - 3511, http://dx.doi.org/10.1137/100786733

Roshchina V, 2008, 'On conditions for the minimality of exhausters', Journal of Convex Analysis, vol. 15, pp. 859 - 868

Roshchina V, 2008, 'Exact calculus of Fréchet subdifferentials for Hadamard directionally differentiable functions', Nonlinear Analysis, Theory, Methods and Applications, vol. 69, pp. 1112 - 1124, http://dx.doi.org/10.1016/j.na.2007.06.015

Li D; Qi L; Roshchina V, 2008, 'A new class of quasi-Newton updating formulas', Optimization Methods and Software, vol. 23, pp. 237 - 249, http://dx.doi.org/10.1080/10556780701646360

Demyanov VF; Roshchina VA, 2008, 'Exhausters, optimality conditions and related problems', Journal of Global Optimization, vol. 40, pp. 71 - 85, http://dx.doi.org/10.1007/s10898-007-9179-4

Roshchina V, 2008, 'Reducing exhausters', Journal of Optimization Theory and Applications, vol. 136, pp. 261 - 273, http://dx.doi.org/10.1007/s10957-007-9296-8

Demyanov VF; Roshchina V, 2008, 'Exhausters and subdifferentials in non-smooth analysis', Optimization, vol. 57, pp. 41 - 56, http://dx.doi.org/10.1080/02331930701778825

Dem'yanov VF; Roshchina VA, 2007, 'Generalized subdifferentials and exhausters in nonsmooth analysis', Doklady Mathematics, vol. 76, pp. 652 - 655, http://dx.doi.org/10.1134/S1064562407050043

Roshchina V, 2007, 'Relationships between upper exhausters and the basic subdifferential in variational analysis', Journal of Mathematical Analysis and Applications, vol. 334, pp. 261 - 272, http://dx.doi.org/10.1016/j.jmaa.2006.12.059

Demyanov VF; Roshchina VA, 2006, 'Optimality conditions in terms of upper and lower exhausters', Optimization, vol. 55, pp. 525 - 540, http://dx.doi.org/10.1080/02331930600815777


Back to profile page